# SDR CALA2013082290679

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR 2 & 3, LT DOOR 1 MOUNTED EMERGENCY LIGHT INOPERATIVE.  RT DOOR 2 & 3, LT DOOR 4 REPLACED BULBS FOR DOOR MOUNTED EMERGENCY LIGHTS.
